# SDR 96FDEA00799

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Avionics Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS DOOR UNSAFE AT 12,000 FT.  AVIONICS DOOR FOUND CLOSED.  DOOR CYCLED OPEN AND CLOSED, COCKPIT INDICATION SHOWS LOCKED AND GREEN ON ECAM.
